Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 1 (1999), Issue 4, Pages 275-286
http://dx.doi.org/10.1080/10273669908833026

A Mathematical Model of Trophoblast Invasion

1Department of Mathematics, UMIST, PO Box 88, Manchester M60 1QD, UK
2Centre for Nonlinear Systems in Biology, Department of Mathematics, University of Dundee, Dundee DD1 4HN, UK
3Centre in Statistical Science and Industrial Mathematics, School fo Mathematical Sciences, Queensland University of Technology, Brisbane Qld 4001, Australia

Received 30 April 1998; Accepted 30 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. H. Byrne, M. A. J. Chaplain, G. J. Pettet, and D. L. S. McElwain, “A Mathematical Model of Trophoblast Invasion,” Journal of Theoretical Medicine, vol. 1, no. 4, pp. 275-286, 1999. doi:10.1080/10273669908833026